VeDA Forum

Notifications
Clear all

Covid-19 Vaccine side effects

Page 444 / 670

spacecadet
(@spacecadet)
Eminent Member
Joined: 4 months ago
Posts: 26
 

@throwaway969 Hi!  Your symptoms sound exactly like mine (minus the eye floaters).  I was able to “heal” in 17 days, but had to be really proactive about it.  My husband took three weeks off works and I literally laid in bed in and out of sleep for 12 days.  Let yourself rest.  Don’t push yourself.  Drink lots of water. Eat mostly plants and nothing processed.  Check your anxiety symptoms.  They make things a lot worse and create more panic.  Take quercetin and zinc together.  I also drank tons of herbal teas, took vitamin c, d, fish oil, curcumin (which I did not like so didn’t take long), and glutathione.  Treat this like you are fighting inflammation.  There is hope!


ReplyQuote
Jean
 Jean
(@jeank)
Trusted Member
Joined: 3 months ago
Posts: 84
 

@romaina You've described it perfectly!! I too am waiting to experience feelings and sensations again without being completely numb and tired. Tired from constantly thinking about what has changed, what's missing, what's worse, etc. Perhaps that's why evenings are easier, because we deplete our brains throughout the day. 

But because of this emptiness, doctors tend to prescribe antidepressants and/or sedatives. I don't know if this is the way to go, to be honest. However, time should heal what's damaged.


ReplyQuote
Katalin Trifan
(@katalintrifan)
New Member
Joined: 3 months ago
Posts: 1
 

After I received my second Moderne covid-19 vaccine I started experiencing intense pain and burning sensation in my legs and two months later can still hardly walk from the pain has anyone experienced this?


ReplyQuote
GK
 GK
(@george)
New Member
Joined: 3 months ago
Posts: 2
 

@romaina Hi!I have ongoing symptoms for 8 weeks post Moderna vaccine.Mostly dizziness,brain fog and a "heavy head" feeling.Tried several supplements but nothing really helped.Went through many blood tests - MRI, visits to doctors with normal results.I read your comment regarding feeling better during the evenings.I've noticed the same as well.Mornings and afternoons are the hardest.It seems that severity of symptoms decrease in the evening and night.Any specific idea why this "day to night" improvement goes on?How have you been progressing?Any better?

Thanks!


ReplyQuote
Jasmine
(@jassy1957)
Active Member
Joined: 4 months ago
Posts: 13
 

@apollo the 12 week thing is the comments I had been following on this forum by others who seemed to say it took 12 weeks for the symptoms to  go away. I am at week 8 and can say they have improved. Not totally gone but I am thankful for the  progress!


Jasmine
(@jassy1957)
Active Member
Joined: 4 months ago
Posts: 13
 

@throwaway969  I had the dizziness, vertigo feeling brain fog, and the  sensation of flight and fight/anxiety. I was taking vitamins and supplements and taking things day by day! I have to say that it has been 8 weeks since the last vaccine and each day seems better. On this forum some were saying 12 weeks and I am hoping they are right. I still have the sudden rush of anxiety..it comes form nowhere!  Stay positive, drink lots and keep active  if you can!  I am happy I found this group!


ReplyQuote
Jean
 Jean
(@jeank)
Trusted Member
Joined: 3 months ago
Posts: 84
 

@jassy1957 Do you actually sense matters improving in a way that you perceive them to be less burdensome or by rationally comparing past and present states?

Cause people keep telling me I appear to be better, but I just don't comprehend that myself. 


ReplyQuote
Sia
 Sia
(@sia77)
Active Member
Joined: 3 months ago
Posts: 19

ReplyQuote
Jason
(@ohjason)
Trusted Member
Joined: 3 months ago
Posts: 51
 

@spacecadet Have you made a full recovery or are you still dealing with effects 18 days later.


ReplyQuote
tmarcus
(@tmarcus)
New Member
Joined: 4 months ago
Posts: 1
 

Just want to share my happy ending story of dizzyness following vaccination. 

I'm 41, male and in good health. Got vacinated 2 months ago. 10 days after my 1st shot (corresponding with when immunization sets in) I experienced extreme dizziness. Normally I get motion sickness much easier than most other people and this felt much the same. Also a bit like a hangover. It came instantly and usually lasted for 1-2 hours. These dizziness spells continued once every day or every other or third day. They often came in the afternoon and more on days when when I was tired or after I nights when I didnt sleep enough.

I went to the doctor (gp) and got blood test, blood pressure, and ECG. All turned out normal. Also went to an ENT. I was worried but doctors were not since all exminations didnt point towards anything dangerous. I also read posts in here back then that comforted me. 

I found no remedy except for relaxing alone lying down when they hit, and then making sure I got enough sleep every night and drank enough water. I think sleep is very important!

Eventually the dizziness spells waned off. And during the last 14 days I have only had one very soft spell and nothing the last 8 days so now I believe I'm probably through it. Got my second vaccine shot 10 days ago but experienced no side effects whatsoever.

I believe that it was the vaccine, but I cant rule out something else like regular vestibular neuritis or something psycological (though I never had dizzyness attacks before, and I've been more stressed before). 

I hope my post can comfort some that have been to the doctor but with no obvious cause determined. I would definately stress that extreme dizzyness should be examined by a professional.


ReplyQuote
Gloria M
(@gloriam)
Estimable Member
Joined: 7 months ago
Posts: 123
 

@jeank 

My last Pfizer was on March 17 and both my husband and I started having reactions a week later. His have cleared up but he still has daily headaches that he attributes to allergies but I question if it is from the vaccine as I have daily headaches too but he doesn’t have the cumbersome variety of other symptoms that I have. He does encourage me by assuring me my side effects will disappear, but I seriously wonder if they will after this tragic amount of time. But I feel they must as I can’t or won’t go on this way. I am no longer me. I have been poisoned.
Sorry for my rant but people should know how Pfizer can effect some people. Brain fog, ringing and congestion in ears, dizziness and nausea, burning on skin at injection site and legs, heart palpations, daily headaches and increased migraines, and the list goes on. i had none is this crap except migraines before the poison especially not the debilitating depression and now anger. Please I want my life back and am tired of waiting for what is now months. Little did I know!!!  


Tiff, Jen, Covid vaccine side effects and 4 people liked
ReplyQuote
Grumpy214
(@grumpy214)
Active Member
Joined: 3 months ago
Posts: 6
 
Posted by: @lili23

@grumpy214 did you get any better 

Nope….still dealing with it  

 


ReplyQuote
Grumpy214
(@grumpy214)
Active Member
Joined: 3 months ago
Posts: 6
 

@hidden1959 

Could you say what supplement you are trying?


ReplyQuote
JBeatthis1
(@jbeatthis1)
Active Member
Joined: 3 months ago
Posts: 18
 

So I've been reading this forum for over three months and never replied to anything. Just wanted to take it all in and see what other people were experiencing. Here is what I've learned. First I had only one shot it was Moderna back on March 27th. Almost fainted while at work three days later and had a massive array of symptoms from Brain fog, short term memory loss, cold sensations, out of control goosebumps 20 times a day, tinnitus, feeling as if I was on a boat every moment of every day, feeling of impending doom etc. Needless to say it has not been fun. I am now dealing with the tinnitus, lesser on a boat feeling and slight warm sensations from time to time on left side of my body. I am definitely a lot better 4 months end to this than I was day 1. My recommendation for anyone dealing with this is to #1 stay calm, breathe, meditate and rest. This will pass over time but nobody can tell you when or how. 2) look into FLCCC I- recover protocol. Start from the top and work your way down. You can order generic ivermectin from Canada if need be. Make sure to start the Mast cell activation section asap as it helped me tremendously. Using an H1 and H2 antihistamine. This combo made a huge difference for me. I used 24 hr allegra and Pepcid AC max strength and it seems to stabilize me to some degree. I am now also using Lipitor 20 MG and I think that is also helping. My next step is to go through the IncellDX protocol with my doctor they recommended as I tested positive for long haul covid syndrome using their patented blood test. I see the Dr on the 17th and will hopefully start their protocol to wrap this experience up over the following 6 to 8 wks. 

I hope this helps somebody out there. This has been a hell of an experience and both scared and tested me. I am starting to see the end of this horrible experience coming soon. I will let you all know how I do with the incellDX/Dr. Bruce Patterson protocol goes. Praying for an end to this nightmare.

 

All my best.


Jen, Coco, Covid vaccine side effects and 3 people liked
ReplyQuote
TF
 TF
(@quackmeyergmail-com)
New Member
Joined: 3 months ago
Posts: 4
 

@cscelfoda Did it go away? what did you do?


ReplyQuote
Page 444 / 670